Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Pain during intercourse, watery dark yellow sperm, strep throat, ear infection. Treatment for symptoms?

when i had sex and it was time it was painful and my sperm was watery and a dark yellow, i only have sex with my wife and no other, have been fighting a cold and the doctor diginois me with strept throught and slight ear infection , gave me an antibotic, and was taking tylonol for fever and mucinex DM,this has been going on for 2-to 3 weeks i wake up at night sweating and have to change my shirt and put a towel on the bed it gets so wet.
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Sexologist 's  Response
Dear dcadierre, the watery semen is mostly due to mucinex . color may be changed due to some medicine gives color to body fluids pain rt now a cant say but my opinion is may all your symptoms of sex which is bothering will be abated as you stop the medicine of cold and fever. don't worry...
Answered: Wed, 5 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor